# SDR USAA2011020490518

- Difficulty date: January 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: F55181101
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - DELAMINATION ON RIGHT HORIZONTAL STABILIZER FRONT SPAR AT LEADING EDGE RIB 4.  REPAIRED RIGHT HORIZONTAL STABILIZER FRONT SPAR AT LEADING EDGE RIB 4 IAW EA 140257A.
